# SDR GTIA2016032801505

- Difficulty date: March 28, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 35,754 hours, 16,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5323346120000
- Condition: Corroded
- Location: Frames 24-35
- Part time: 35,754 hours, 16,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION FOUND AT FRAME 24-35 AND Y-765, 37MM, L X 20MM, W X 1.83 D.  AREA IS CONSIDERED WITHIN LIMITS IAW SRM 53-00-15-283-002, RAF01-2076345-01, OPENED.
